# SDR AALA202005229024

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,089 hours, 7,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND FWD CARGO PANEL 131AF DELAMINATED. REMOVED AND REPLACED FWD CARGO PANEL 131AF IAW AMM 53-22-14.
